# SDR RAIA00808008

- Difficulty date: August 6, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N814HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 24,444 hours, 21,459 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429513
- Condition: Weak
- Location: Brake System
- Part time: 19,885 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 5598 -MIA- ON LANDING, CREW REPORTED THAT THE INBOARD BRAKES WERE INEFFECTIVE AND THAT THE OUTBOARD BRAKES WERE OVERHEATING.  MAINTENANCE REMOVED AND REPLACED THE BRAKE CONTROL UNIT AND THE NR 4 BRAKE ASSEMBLY.  (S)
